MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404267
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation of an inflatable penile prosthesis (ipp) implant surgery, the medical staff compressed the pump bulb several times to inflate the cylinders, and when they pushed and held the deflate button, nothing happened.After several attempts, they had to squeeze the sides of the pump block; this works, but when cycling, the original deflate button has the same issue.The physician cycles the implant again and ran into the same issue.Also, it was noticed that the pump filled much slower than it should.A different device was used to complete the procedure instead, with no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the pump and cylinders of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, leak and functionality tested.The pump passed visual inspection, no damage or abnormalities were found.The pump passed both the leak and functional tests.The cylinders were microscopically inspected and leak tested.Both cylinders passed visual inspection, no damage or abnormalities were found.Both cylinders passed the leak test.Based on the information available, a conclusion code of no problem detected was assigned to this investigation.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20502078
Report Number2124215-2024-64158
Device Sequence Number8488311
Product Code FHW
UDI-Device Identifier00878953003757
UDI-Public00878953003757
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2025
Device Model Number72404267
Device Catalogue Number72404267
Device Lot Number1100369117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale